Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My appetite decreased. What to do?

[flash]hi folks, these days iam not feeling like having food.I seem to have lost interest in having food.what to do?
Asked On : Wed, 30 Jul 2008
Answers:  2 Views:  1030
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Minu, if you have lack of appetite along with weight loss then you could be in serious problem.Any illness can adversely affect a previously hearty appetite. If the disease is treatable, the appetite should return when the disease is cured.Loss of appetite can cause unintentional weight loss.The common Causes are emotional upset, nervousness, loneliness, boredom, tension, anxiety, bereavement, and depression, anorexia nervosa, acute and chronic infections, HIV, pregnancy (first trimester), cancer,hypothyroidism or due to few medicines like chemotherapeutic agents, amphetamines, sympathomimetics including ephedrine, antibiotics, cough and cold preparations, codeine, morphine, demerol or digitalis. Get yourself evaluated.
Answered: Wed, 10 Sep 2008
  User's Response
Oh Is appears that...u have lost interest in urself, so u don't like to eat. That's true i don't feel like eating between launch & dinner____________________________________?
Answered: Fri, 5 Dec 2008
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor